# SDR SWIA201541192

- Difficulty date: April 28, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPLICE ANGLE AT BS 364 BETWEEN S25L - 25R IS CORRODED.  C-CHECK, REPLACED AFT SPLICE ANGLE AT FS 364, STR 25L TO STR 25R IAW REO.
